# SDR AALA951687

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 146N5300
- Condition: Corroded
- Location: Bs 1680/1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - DECK PLATE AT STA 1680 AND STA 1720 HAS CORROSION REMOVED ON UPPER SURFACE AT VARIOUS BL LOCATIONS.  MATERIAL REMAINING IS BEYOND SRM ALLOWABLE LIMITS.  REPAIRED PER MRB 757-602.  TST, 15,867.21 HRS.  CYCLES, 5,989.  (X)
